# SDR SWAA012500

- Difficulty date: September 6, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 44,658 hours, 32,190 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Part serial: BN665
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RH WING OTBD AFT FLAP DELAMINATED.                       R&R AFT FLAP PER MM.
